# SDR USAA920081091

- Difficulty date: May 17, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N924UW
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Aircraft time: 72,945 hours, 32,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N35212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C2 CHECK - CRACKED FUSELAGE SKIN, BS 730, BL 0 AT THE VHF ANTENNA MOUNT AREA.  REPAIRED FUSELAGE SKIN, BS 730, BL 0 AT THE VHF ANTENNA MOUNT AREA IAW USAIRWAYS EA 111060.
